# SDR DALA2025032402196

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 77,460 hours, 30,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMITS ON STGR RBL 16.10 STA 1470 ALSO STGR RBL 10.45 STA 1516 AND STA 1534 AFT CARGO.   CORROSION LEVEL 2.IN REF NRC 00374 WIP #10 CORROSION OUT LIMITS ON STGR RBL 16.10 STA 1470 ALSO STGR RBL 10.45 STA 1516 AND STA 1534 AFT CARGO WAS REPAIRED PER B757-200 SRM 53-00-53-2R PROCEDURE 1 REPAIR 1 PAR. 4.
